Alert archive / Virginia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 86, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 13, 2013, 4:14 PM EDT for Charlotte County, Halifax County, Virginia. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2013, 4:14 PM EDT (20:14 UTC)
- Expired
- Jun 13, 2013, 4:45 PM EDT
- In force
- 31 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
Counties Charlotte County, VA, Halifax County, VA
The radar
The Roanoke radar (KFCX), 140 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 4:15 PM EDT | TSTM WND DMG | 5 Se Charlotte Court Ho, VA | FOUR TREES DOWN ON WESTPOINT STEVENS ROAD NEAR DRAKES BRANCH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 12:19 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 8.2 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1563 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 708 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
905
WUUS51 KRNK 132014
SVRRNK
VAC037-083-132045-
/O.NEW.KRNK.SV.W.0086.130613T2014Z-130613T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
414 PM EDT THU JUN 13 2013
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHARLOTTE COUNTY IN SOUTH CENTRAL VIRGINIA...
NORTHERN HALIFAX COUNTY IN SOUTH CENTRAL VIRGINIA...
* UNTIL 445 PM EDT
* AT 411 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM KEYSVILLE TO LEDA...AND WERE MOVING TO
THE EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
NATHALIE...
KEYSVILLE...
CHARLOTTE COURT HOUSE...
PHENIX...
AND CLOVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE OF STORMS HAS A HISTORY OF PRODUCING WIDESPREAD WIND
DAMAGE ACROSS CAMAPBELL COUNTY OF VIRGINIA. THIS IS AN EXTREMELY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF QUARTER SIZE
OR LARGER HAIL...AS WELL AS ANY REPORTS OF WIND DAMAGE...INCLUDING
DOWNED TREES OR LARGE LIMBS...TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND
PICTURES CAN ALSO BE SHARED ON THE NATIONAL WEATHER SERVICE
BLACKSBURG FACEBOOK PAGE AND ON TWITTER.
&&
LAT...LON 3689 7849 3680 7857 3687 7914 3694 7913
3703 7893 3702 7891 3705 7889 3717 7863
3714 7859 3715 7855 3712 7851 3709 7848
3708 7845
TIME...MOT...LOC 2014Z 284DEG 49KT 3706 7842 3687 7901
$$
PW2 follow-up statements
841
WWUS51 KRNK 132022
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
422 PM EDT THU JUN 13 2013
VAC037-083-132045-
/O.CON.KRNK.SV.W.0086.000000T0000Z-130613T2045Z/
HALIFAX VA-CHARLOTTE VA-
422 PM EDT THU JUN 13 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHERN HALIFAX COUNTY IN SOUTH CENTRAL VIRGINIA...
CENTRAL CHARLOTTE COUNTY IN SOUTH CENTRAL VIRGINIA...
AT 420 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM VICTORIA TO CRYSTAL HILL...AND WERE MOVING TO THE EAST
AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
NATHALIE...
KEYSVILLE...
CHARLOTTE COURT HOUSE...
CLOVER...
AND WYLLIESBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF QUARTER SIZE
OR LARGER HAIL...AS WELL AS ANY REPORTS OF WIND DAMAGE...INCLUDING
DOWNED TREES OR LARGE LIMBS...TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND
PICTURES CAN ALSO BE SHARED ON THE NATIONAL WEATHER SERVICE
BLACKSBURG FACEBOOK PAGE AND ON TWITTER.
&&
LAT...LON 3689 7849 3680 7857 3687 7914 3694 7908
3712 7851 3709 7848 3708 7845
TIME...MOT...LOC 2020Z 284DEG 49KT 3704 7831 3685 7890
$$
PW987
WWUS51 KRNK 132038
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
438 PM EDT THU JUN 13 2013
VAC037-083-132048-
/O.EXP.KRNK.SV.W.0086.000000T0000Z-130613T2045Z/
HALIFAX VA-CHARLOTTE VA-
438 PM EDT THU JUN 13 2013
...THE SEVERE THUNDERSTORM WARNING FOR
NORTHERN HALIFAX AND CENTRAL CHARLOTTE COUNTIES WILL EXPIRE AT 445 PM
EDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER...GUSTY WINDS ARE STILL POSSIBLE BEHIND THESE THUNDERSTORMS.
WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF QUARTER SIZE
OR LARGER HAIL...AS WELL AS ANY REPORTS OF WIND DAMAGE...INCLUDING
DOWNED TREES OR LARGE LIMBS...TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND
PICTURES CAN ALSO BE SHARED ON THE NATIONAL WEATHER SERVICE
BLACKSBURG FACEBOOK PAGE AND ON TWITTER.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT
UNTIL 7 PM EDT THIS EVENING.
LAT...LON 3689 7849 3680 7857 3687 7914 3694 7908
3712 7851 3709 7848 3708 7845
TIME...MOT...LOC 2038Z 284DEG 49KT 3704 7831 3685 7890
$$
PWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:59 PM EDT, 15 minutes earlier.
Area forecast discussion, Jun 13, 3:59 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 359 PM EDT THU JUN 13 2013 .SYNOPSIS... MUCH COOLER AND DRIER AIR WILL FOLLOW THIS AFTERNOON'S FRONT AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST ON FRIDAY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... AS OF 358 PM EDT THURSDAY... CONVECTIVE SHOWERS ARE MOVING ACROSS THE PIEDMONT THIS AFTERNOON. ALL WATCHES AND WARNINGS WILL LIKELY BE CLEARED BY 500 PM. BEHIND THE LINE ARE SOME LIGHT SHOWERS THAT MAY LAST FOR ABOUT AN HOUR OR TWO. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/... AS OF 345 PM EDT THURSDAY... BUSY WEATHER TODAY WILL BE A MEMORY FRIDAY AS HIGH PRESSURE PUSHES IN FROM THE NORTHWEST. LOWER HUMIDITY AND SEASONAL TEMPS EXPECTED. ONE STRONG SHORTWAVE IS EXPECTED TO STEER SOUTHEAST ACROSS THE AREA AND MAY BE ENOUGH MOISTURE FOR A FEW SHOWERS ACROSS THE MTNS OF WV/ALLEGHANY HIGHLANDS. OTHERWISE...SHOULD BE PARTLY TO MOSTLY SUNNY. HIGH PRESSURE OVERHEAD FRIDAY NIGHT MOVES OFF THE SOUTHEAST COAST SUNDAY. RETURN FLOW WILL BRING INCREASING HUMIDITY SUNDAY AFTERNOON WITH SOME WEAK UPPER DISTURBANCE MOVING IN. HAVE ENOUGH COVERGENCE IN THE MTNS SO KEPT SLIGHT CHANCE/LOW CHANCE FOR STORMS SUNDAY FOR THE MTNS. && .LONG TERM /MONDAY THROUGH THURSDAY/... AS OF 1215 PM EDT THURSDAY... HIGH PRESSURE WILL BE OFF THE SOUTHEAST COAST WHILE INCREASING HUMIDITY AND PIECES OF SHORTWAVE ENERGY MOVE ACROSS THE AREA AHEAD OF A FRONT. THE PATTERN SUGGESTS THAT MON-TUE WILL HAVE THE BETTER THREAT OF SHOWERS/STORMS WITH THE FRONT SHIFTING SOUTHEAST OF US BY WEDNESDAY. HIGH PRESSURE BUILDS IN BEHIND THIS FRONT OVER THE GREAT LAKES SOUTH INTO THE TN VALLEY WEDNESDAY AND THURSDAY. THE FRONT WILL STAY HUNG UP ACROSS THE SOUTHEAST SO THERE IS AN OUTSIDE SHOT THAT SOME OF OUR SRN CWA COUNTIES COULD SEE A FEW SHOWERS WED OR THU...ALTHOUGH FOR NOW LEFT IT MAINLY DRY. TEMPS ABOVE NORMAL EARLY BECOME MORE NORMAL POST FRONTAL PASSAGE...WITH HUMIDITY DROPPING SOME BY WED NIGHT-THU. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... AS OF 135 PM EDT THURSDAY... CONVECTIVE LINE WILL IMPACT LWB/BLF EARLY THEN ROA/LYH/DAN AFTER 19Z UNTIL ABOUT 22-23Z. CONFIDENCE HIGH THAT TERMINALS WILL BE AFFECT ALTHOUGH LOWER AT BCB AS INDICATIONS SHOW WEAKENING BEFORE HITTING BCB AND JUMPING MORE EAST TO THE BLUE RIDGE AND FOOTHILLS. WINDS WILL BE THE MAIN THREAT AND GUSTS TO 40 KNOTS PLUS IS NOT OUT OF THE QUESTION AT ROA/LYH. WHEN THE LINE GOES THROUGH EXPECT VSBYS TO DROP TO IFR AND CIGS TO MVFR. THE FRONT ASSOCIATED WITH THE LINE WILL BE EAST OF THE CWA THIS EVENING AND EXPECT ALL SITES TO BECOME VFR...ALTHOUGH SOME LINGERING MVFR CIGS POSSIBLE AT BLF. HIGH PRESSURE WILL BUILD IN FRIDAY AND SATURDAY RESULTING IN VFR WEATHER. MAY SEE FOG AT THE TYPICAL LOCATIONS SUNDAY MORNING... KLWB/KBCB...OTHERWISE VFR. LOW LEVEL SOUTHERLY FLOW RETURNS ON SUNDAY AHEAD OF ANOTHER FRONT MOVING INTO THE MIDWEST/GREAT LAKES. THIS WILL LIKELY BRING ISOLATED STORMS TO THE MOUNTAINS SUNDAY AFTERNOON...WITH BETTER COVERAGE ACROSS THE REGION MONDAY AHEAD OF THE BOUNDARY. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...RCS NEAR TERM...RCS SHORT TERM...WP LONG TERM...WP AVIATION...WP
Hazardous weather outlook, Jun 13, 4:02 PM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 402 PM EDT THU JUN 13 2013 VAZ043>045-058-059-142015- HENRY-PITTSYLVANIA-CAMPBELL-HALIFAX-CHARLOTTE- 402 PM EDT THU JUN 13 2013 ...SEVERE THUNDERSTORM WATCH 306 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA AND SOUTH CENTRAL VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NCZ001>006-018>020-142015- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN- 402 PM EDT THU JUN 13 2013 ...SEVERE THUNDERSTORM WATCH 307 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA AND NORTHWEST NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ007-009>020-022>024-032>035-046-047-WVZ042>045-142015- TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL- FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK- FRANKLIN-BEDFORD-AMHERST-APPOMATTOX-BUCKINGHAM-MERCER-SUMMERS-MONROE- GREENBRIER- 402 PM EDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 13, 3:53 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
353 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG COLLINSVILLE 36.72N 79.91W
06/13/2013 HENRY VA TRAINED SPOTTER
TREES AND POWER LINES DOWN ON COUNTRY WOODS LANE
&&
CFLocal storm report, Jun 13, 3:54 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
354 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM TSTM WND DMG 3 SSE MC DONALDS MILL 37.27N 80.26W
06/13/2013 MONTGOMERY VA PUBLIC
TREES DOWN ON FLATWOODS ROAD.
&&
WHPLocal storm report, Jun 13, 3:57 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
357 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL N YADKINVILLE 36.14N 80.66W
06/13/2013 M1.00 INCH YADKIN NC TRAINED SPOTTER
&&
WHPLocal storm report, Jun 13, 3:58 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
358 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM TSTM WND DMG 3 N SHEPPARDS 37.43N 78.48W
06/13/2013 BUCKINGHAM VA TRAINED SPOTTER
NUMEROUS LARGE TREES DOWN
&&
JVCLocal storm report, Jun 13, 4:01 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
401 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG ALTAVISTA 37.12N 79.28W
06/13/2013 CAMPBELL VA AMATEUR RADIO
NUMEROUS OAK TREES UPROOTED
&&
JVCLocal storm report, Jun 13, 4:04 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
404 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 1 ENE CONCORD 37.35N 78.97W
06/13/2013 CAMPBELL VA PUBLIC
NUMEROUS TREES DOWN AND UPROOTED. DIME SIZE HAIL ALSO.
&&
CFThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:36 AM EDT | Special Weather Statement | RNK | Bath | 54 min |
| Jun 13, 11:50 AM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Bath, City of Covington | 40 min |
| Jun 13, 12:28 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Amherst, Bath, Botetourt, Rockbridge, City of Buena Vista and 1 more | 47 min |
| Jun 13, 12:31 PM EDT | Severe Thunderstorm Warning | RNK | Giles | 44 min |
| Jun 13, 12:45 PM EDT | Special Weather Statement | RNK | Craig | 30 min |
| Jun 13, 1:03 PM EDT | Severe Thunderstorm Warning | RNK | Bland, Giles, Tazewell | 57 min |
| Jun 13, 1:31 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Craig, Giles | 59 min |
| Jun 13, 1:37 PM EDT | Severe Thunderstorm Warning | RNK | Grayson, Smyth, Tazewell, Wythe | 53 min |
| Jun 13, 1:45 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Bedford, Botetourt, Rockbridge, City of Buena Vista, City of Lynchburg | 60 min |
| Jun 13, 1:55 PM EDT | Severe Thunderstorm Warning | RNK | Bland, Giles, Montgomery, Pulaski, Wythe, City of Radford | 65 min |
| Jun 13, 2:12 PM EDT | Severe Thunderstorm Warning | RNK | Botetourt, Craig, Roanoke, City of Roanoke, City of Salem | 63 min |
| Jun 13, 2:22 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Bedford, Botetourt, Campbell, City of Lynchburg | 53 min |
| Jun 13, 2:31 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Floyd, Franklin, Grayson, Patrick, City of Galax | 59 min |
| Jun 13, 2:36 PM EDT | Severe Thunderstorm Warning | RNK | Appomattox, Buckingham | 54 min |
| Jun 13, 2:42 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Campbell, Franklin, Pittsylvania | 63 min |
| Jun 13, 2:54 PM EDT | Severe Thunderstorm Warning | RNK | Appomattox, Campbell, Charlotte, Halifax | 81 min |
| Jun 13, 3:00 PM EDT | Areal Flood Advisory | RNK | City of Lynchburg | 3 hr |
| Jun 13, 3:05 PM EDT | Severe Thunderstorm Warning | RNK | Franklin, Henry, Pittsylvania, City of Danville, City of Martinsville | 70 min |
| Jun 13, 3:28 PM EDT | Severe Thunderstorm Warning | RNK | Appomattox, Buckingham | 47 min |
| Jun 13, 3:32 PM EDT | Severe Thunderstorm Warning | RNK | Charlotte, Halifax | 73 min |
| Jun 13, 3:34 PM EDT | Severe Thunderstorm Warning | RNK | Patrick | 56 min |
| Jun 13, 4:13 PM EDT | Severe Thunderstorm Warning | RNK | Pittsylvania, City of Danville | 32 min |
| Jun 13, 4:43 PM EDT | Severe Thunderstorm Warning | RNK | Charlotte, Halifax | 32 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.